Alert archive / Texas / Tornado Warnings in 2023

Tornado Warning 2, NWS Lubbock, TX

April 25, 2023Dickens County, Texas

NWS Lubbock, TX issued this tornado warning at Apr 25, 2023, 10:06 PM CDT for Dickens County, Texas. It was in force for 24 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2023, 10:06 PM CDT (03:06 UTC)
Expired
Apr 25, 2023, 10:30 PM CDT
In force
24 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Tornado
Radar indicated
Damage threat
Considerable
Hail
2.0 in

County Dickens County, TX

The radar

The Lubbock radar (KLBB), 98 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 10:06 PM CDTHAIL 2.75Dickens, TX
Apr 25, 10:06 PM CDTHAIL 2.75Dickens, TX
Apr 25, 10:08 PM CDTHAIL 3Dickens, TXBROADCAST MEDIA RELAYED PHOTO OF ESTIMATED 3 INCH HAIL IN DICKENS. TIME ESTIMATED FROM RADAR.
Apr 25, 10:08 PM CDTHAIL 3Dickens, TXBROADCAST MEDIA RELAYED PHOTO OF ESTIMATED 3 INCH HAIL IN DICKENS. TIME ESTIMATED FROM RADAR.
Apr 25, 10:08 PM CDTHAIL 4.5Dickens, TXEXTENSIVE DAMAGE TO PROPERTY AND VEHICLES. NUMEROUS WINDOWS BROKEN.
Apr 25, 10:09 PM CDTTSTM WND DMGDickens, TXDICKENS COUNTY SHERIFF REPORTS MULTIPLE WINDOWS BLOWN OUT IN TOWN FROM WIND-DRIVEN HAIL. TIME ESTIMATED FROM RADAR.
Apr 25, 10:09 PM CDTTSTM WND DMGDickens, TXDICKENS COUNTY SHERIFF REPORTS MULTIPLE WINDOWS BLOWN OUT IN TOWN FROM WIND-DRIVEN HAIL. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 4:30 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2023-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 513 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2023-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
513 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
1529 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

683 
WFUS54 KLUB 260306
TORLUB
TXC125-260330-
/O.NEW.KLUB.TO.W.0002.230426T0306Z-230426T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lubbock TX
1006 PM CDT Tue Apr 25 2023

The National Weather Service in Lubbock Texas has issued a

* Tornado Warning for...
  Southern Dickens County in northwestern Texas...

* Until 1030 PM CDT.
    
* At 1005 PM CDT, a potentially significant tornado was located over 
  Dickens, moving southeast at 25 mph.

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Damaging tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* Locations impacted include...
  Spur and Dickens. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To protect your life, TAKE COVER NOW! Move to a basement or an 
interior room on the lowest floor of a sturdy building. Avoid 
windows. If you are outdoors, in a mobile home, or in a vehicle, 
move to the closest substantial shelter and protect yourself from 
flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3360 10093 3368 10081 3351 10054 3340 10058
      3340 10081
TIME...MOT...LOC 0305Z 319DEG 23KT 3361 10083 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.00 IN

$$

MCZ
2 follow-up statements
915 
WWUS54 KLUB 260317
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
1017 PM CDT Tue Apr 25 2023

TXC125-260330-
/O.CON.KLUB.TO.W.0002.000000T0000Z-230426T0330Z/
Dickens TX-
1017 PM CDT Tue Apr 25 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR SOUTHERN
DICKENS COUNTY...
    
At 1016 PM CDT, a potentially significant tornado was located 2 
miles southeast of Dickens, moving southeast at 10 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar indicated rotation.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Spur and Dickens. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To protect your life, TAKE COVER NOW! Move to a basement or an 
interior room on the lowest floor of a sturdy building. Avoid 
windows. If you are outdoors, in a mobile home, or in a vehicle, 
move to the closest substantial shelter and protect yourself from 
flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the 
tornado. TAKE COVER NOW! Tornadoes are extremely difficult to see 
and confirm at night. Do not wait to see or hear the tornado. TAKE 
COVER NOW!

&&

LAT...LON 3360 10093 3368 10081 3351 10054 3340 10058
      3340 10081
TIME...MOT...LOC 0316Z 302DEG 9KT 3359 10081 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.00 IN

$$

MCZ
276 
WWUS54 KLUB 260324
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
1024 PM CDT Tue Apr 25 2023

TXC125-260330-
/O.CON.KLUB.TO.W.0002.000000T0000Z-230426T0330Z/
Dickens TX-
1024 PM CDT Tue Apr 25 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR SOUTHERN
DICKENS COUNTY...
    
At 1024 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles southeast of Dickens, moving southeast at 10 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Spur and Dickens. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the 
tornado. TAKE COVER NOW! Tornadoes are extremely difficult to see 
and confirm at night. Do not wait to see or hear the tornado. TAKE 
COVER NOW!

&&

LAT...LON 3360 10093 3368 10081 3351 10054 3340 10058
      3340 10081
TIME...MOT...LOC 0324Z 306DEG 9KT 3357 10079 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

MCZ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Apr 25, 6:19 PM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, Apr 25, 6:19 PM CDT, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
619 PM CDT Tue Apr 25 2023

...New AVIATION...

.SHORT TERM...
(This evening through Wednesday)
Issued at 249 PM CDT Tue Apr 25 2023

As mentioned in the previous forecast, a conditional chance for the
bimodal timing of strong to severe thunderstorms capable of
producing large hail, strong winds gusts, tornadoes and periods of
heavy rainfall continues from as early as late this afternoon into
the evening hours along and east of a dryline, followed by the more
likely and widespread development during the overnight hours
associated with improved lift from a potent upper level low
currently moving south from western Utah towards the Four Corners
region.

For later this afternoon and evening, a dryline appears to be
setting up along or just east of the I27 corridor as of 3PM. Further
west, a CU field on the southeast portion of lee side surface
pressure falls extends a secondary drier-line from Deaf Smith County
SSW into central Lea County in NM. CI along the drier-line to the
west in our area is highly conditional on overcoming a weak low
level inversion and depth of boundary layer moisture, which is
unimpressive attm. The dryline currently over the I27 corridor may
mix a little farther east and then begin to retreat westward by late
afternoon enhancing surface moisture convergence along the surface
low migrating south along the NM/TX state line this evening into the
overnight hours. Short term CAMS signal the possibility for CI in
our northwest zones as early as 7PM with the potential for discrete
supercells moving east and south through the evening hours into the
South Plains and Rolling Plains. Storms would initially be
elevated but would be slow moving and have the ability to
ultimately become surface based, especially as we approach sunset
and a modest LLJ of around 30kt begins to develop with confluent
flow around the surface pressure falls.

The second round of convection late tonight into early Wednesday
will take advantage of moisture advection filling in to the east of
the retreating dryline this evening. Strong lift associated with the
advancing upper low from the Four Corners region into northern NM
overnight will produce a larger more organized convective complex
shifting south and east out of eastern NM and the Texas Panhandle.
Our areas in the southern Texas Panhandle and northern Rolling
Plains appear to be most likely impacted by the second round of
storms as strong divergence aloft collocates with an improving low
level jet and surface moisture convergence. As surface pressure
and wind fields respond to the upper low tracking from northeast
NM into the Texas Panhandle after sunrise tomorrow morning, there
is a chance of heavy rainfall associated with the surface low
moving east, and currently progged to position over the northern
Rolling Plains, more specifically in the Childress area by mid
morning tomorrow. The potential for severe storms over the Rolling
Plains by late morning tomorrow into the early afternoon will
ultimately depend on how the overnight storms evolve and how the
boundary layer atmosphere is able to recover. Attm, the SPC does
have the far eastern Rolling Plains highlighted in an Enhanced
Risk.

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 249 PM CDT Tue Apr 25 2023

By Wednesday night a surface cold front should surge south through
the forecast area. The 500 mb low should continue to trek to the
east southeast across the northern Texas Panhandle into western
Oklahoma. Appears that this will be the location most favored for
precipitation continuing Wednesday night into Thursday morning.
Due to the uncertainty with regard to the exact track still though
have maintained PoP mentions across the far southern Texas
Panhandle into the Rolling Plains during this time frame.
Northwest flow aloft will setup over the region for Thursday as
surface high pressure moves across. This will allow skies to clear
and despite being behind the cold front plenty of insolation will
allow afternoon temperatures to warm into the mid to upper 70s.

Another upper-level disturbance will quickly drop south into the
central Rockies Thursday night and into the Four Corners region by
Friday morning. This will shift another surface low east across
the forecast area and bring a stronger cold front into the area.
The speed of this front will have a big role in high temperatures
for the day with high temperatures expected to be in the mid 50s
across the southwest Texas Panhandle to the mid 70s across the
southern Rolling Plains and remaining steady or decreasing as we
go through the afternoon. However, would not be surprised if this
front tends a bit faster and these temperatures would have to be
lowered. The other impact will be strong northerly winds that move
in behind the front with sustained wind speeds near 30 mph with
gusts up to 45 mph. Wind speeds will diminish from north to south
through the afternoon and into the evening hours on Friday. As the
core of the low moves across the forecast area Friday evening
into Saturday morning a few showers may be possible but overall
rain amounts will be light due to limited moisture. Upper-level
ridging will begin to build into the forecast area on Sunday and
remain in place through the middle of next week. This will keep
our area dry with temperatures rebounding back into the low to mid
80s. /WI

&&

.AVIATION...
(00Z TAFS)
Issued at 607 PM CDT Tue Apr 25 2023

Convection will be the biggest issue with TAFs this evening at all
terminals and possible through tomorrow afternoon at CDS.
Convection will be scattered across the region with confidence on
timing and location being low. If a thunderstorm does affect a
terminal, CIGs and/or VIS could drop down to MVFR and possible IFR
in stronger storms. Strong winds up to 50 knots and golfball size
hail will also be possible. Conditions are expected to be VFR
outside of any convection.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...55
LONG TERM....58
AVIATION...51
Hazardous weather outlook, Apr 25, 2:47 PM CDT, 7 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
247 PM CDT Tue Apr 25 2023

TXZ021>044-262000-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
247 PM CDT Tue Apr 25 2023

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains, and the far Southern Texas Panhandle.

.DAY ONE...This afternoon and tonight.

Severe thunderstorms capable of large hail up to golf ball size,
locally heavy rain, wind gusts up to 60 MPH, and isolated tornadoes
are possible this afternoon and overnight, mainly in the far
southern Texas Panhandle, northern South Plains, and the northern
Rolling Plains.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional thunderstorms are possible on Wednesday across most of
the region. Some thunderstorms may become severe on Wednesday
afternoon, especially over the Rolling Plains. Large hail to quarter
size will be possible.

Sustained north winds may exceed 30 mph across the entire area on
Friday behind a strong cold front.

Elevated fire weather conditions may return to portions of the
region Friday through early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Apr 25, 7:27 PM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Lubbock TX
727 PM CDT Tue Apr 25 2023

TXZ041-042-260100-
Lynn TX-Garza TX-
727 PM CDT Tue Apr 25 2023

...A strong thunderstorm will impact portions of east central Lynn
and northwestern Garza Counties through 800 PM CDT...

At 727 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles north of Grassland, or 12 miles east of Tahoka, moving east at
25 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Post.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Texas.

&&

LAT...LON 3318 10166 3329 10165 3330 10128 3309 10131
TIME...MOT...LOC 0027Z 278DEG 22KT 3323 10160

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

MCZ
Local storm report, Apr 25, 7:36 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
736 PM CDT TUE APR 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             2 S TULIA               34.51N 101.77W
04/25/2023  E2.75 INCH       SWISHER            TX   STORM CHASER

&&

EVENT NUMBER LUB2300273

JWJ
Special weather statement, Apr 25, 8:03 PM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Lubbock TX
803 PM CDT Tue Apr 25 2023

TXZ042-043-260145-
Kent TX-Garza TX-
803 PM CDT Tue Apr 25 2023

...A strong thunderstorm will impact portions of southwestern Kent
and southern Garza Counties through 845 PM CDT...

At 802 PM CDT, a strong thunderstorm was located 6 miles northwest
of Justiceburg, or 8 miles southeast of Post, moving east-southeast
at 30 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Post, Lake Alan Henry and Justiceburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If on or near Lake Alan Henry, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Texas.

&&

LAT...LON 3309 10145 3322 10141 3316 10081 3297 10089
      3297 10105 3296 10118
TIME...MOT...LOC 0102Z 286DEG 26KT 3310 10128

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

MCZ
Local storm report, Apr 25, 8:47 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
847 PM CDT TUE APR 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             10 N FLOYDADA           34.13N 101.34W
04/25/2023  E2.75 INCH       FLOYD              TX   FIRE DEPT/RESCUE

&&

EVENT NUMBER LUB2300274

JWJ
Local storm report, Apr 25, 9:53 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
953 PM CDT TUE APR 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 PM     TSTM WND GST     3 NNW MCADOO            33.77N 101.03W
04/25/2023  M90 MPH          DICKENS            TX   MESONET

            WEST TEXAS MESONET. ADDITIONAL GUSTS RANGING FROM 66
            MPH TO 87 MPH MEASURED FROM 937 PM TO 942 PM.

&&

EVENT NUMBER LUB2300275

DWK
Local storm report, Apr 25, 9:59 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
959 PM CDT TUE APR 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     HAIL             MCADOO                  33.73N 101.01W
04/25/2023  E1.75 INCH       DICKENS            TX   FIRE DEPT/RESCUE

            GOLF BALL SIZE HAIL REPORTED BY MCADOO FIRE.

&&

EVENT NUMBER LUB2300276

DWK

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:27 PM CDTSpecial Weather StatementLUBGarza33 min
Apr 25, 7:37 PM CDTSevere Thunderstorm Warning Destructive damage threatLUBBriscoe, Floyd, Hale, Swisher53 min
Apr 25, 8:03 PM CDTSpecial Weather StatementLUBGarza42 min
Apr 25, 8:16 PM CDTSevere Thunderstorm WarningLUBGarza, Kent41 min
Apr 25, 8:28 PM CDTSevere Thunderstorm WarningLUBFloyd62 min
Apr 25, 9:11 PM CDTSevere Thunderstorm Warning Destructive damage threatLUBCrosby, Dickens, Floyd, Motley94 min
Apr 25, 9:42 PM CDTTornado WarningLUBDickens33 min
Apr 25, 10:38 PM CDTAreal Flood AdvisoryLUBDickens2 hr
Apr 26, 12:53 AM CDTSpecial Weather StatementLUBCastro37 min
Apr 26, 4:17 AM CDTSevere Thunderstorm WarningLUBCottle, Hall, Motley32 min
Apr 26, 4:57 AM CDTAreal Flood AdvisoryLUBFloyd, Motley3 hr
Apr 26, 5:42 AM CDTSpecial Weather StatementLUBKing18 min
Apr 26, 5:50 AM CDTAreal Flood AdvisoryLUBCottle2 hr
Apr 26, 6:27 AM CDTAreal Flood AdvisoryLUBMotley87 min
Apr 26, 10:21 AM CDTDense Fog AdvisoryLUBCottle, Dickens, Kent, King, Motley, Stonewall3 hr
Apr 26, 6:38 PM CDTSpecial Weather StatementLUBKent37 min

Nearby

Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.